About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 390476, 8 pages
http://dx.doi.org/10.1155/2013/390476
Research Article

Exponential Attractor for Coupled Ginzburg-Landau Equations Describing Bose-Einstein Condensates and Nonlinear Optical Waveguides and Cavities

College of Mathematics and Information Science, Qujing Normal University, Qujing, Yunnan 655011, China

Received 4 February 2013; Accepted 6 March 2013

Academic Editor: de Dai

Copyright © 2013 Gui Mu and Jun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of the exponential attractors for coupled Ginzburg-Landau equations describing Bose-Einstein condensates and nonlinear optical waveguides and cavities with periodic initial boundary is obtained by showing Lipschitz continuity and the squeezing property.